PUBLICATIONS AND PROFESSIONAL ACTIVITIES


Y. Wang, C.-H. Li, J. Siran and R. Jajcay, Regular and orientably-regular maps with quasiprimitive automorphism groups on vertices,
submitted for publication.

E. Eiben, R. Jajcay and P. Sparl, Symmetry properties of generalized graph truncations,
submitted for publication.

S. Filipovski and R. Jajcay, On the excess of vertex-transitive graphs with given degree and girth,
submitted for publication.

R. Jajcay, Gy. Kiss and S. Miklavic, Edge-girth-regular graphs,
submitted for publication.

G. Exoo, R. Jajcay, M. Macaj and J. Siran, On the defect of vertex-transitive graphs of given degree and diameter,
submitted for publication.

M. Bachraty and R. Jajcay, Classification of coset-preserving skew-morphisms of finite cyclic groups,
accepted for publication in Australas. J. Comb.

T.B. Jajcayova, S. Filipovski and R. Jajcay, Counting cycles in graphs with small excess,
Lecture Notes of Seminario Interdisciplinare di Matematica Vol. 14 (2016), 17-36.

G.A. Jones and R. Jajcay, Cayley properties of merged Johnson graphs,
Journal of Algebraic Combinatorics 44 (2016), 1047-1067.

T.B. Jajcayova, S. Filipovski and R. Jajcay, Improved lower bounds for the orders of even-girth cages,
The Electronic Journal of Combinatorics 23(3) (2016), #P3.55.

M. Bachraty and R. Jajcay, Powers of skew-morphisms,
in Symmetries in Graphs, Maps, and Polytopes, 5th SIGMAP Workshop, West Malvern, UK, July 2014 (J. Siran and R. Jajcay, ed.),
Springer Proceedings in Mathematics & Statistics 159 (2016), 1-26.

G. Exoo and R. Jajcay, Biregular cages of odd girth,
J. Graph Theory 81, No. 1 (2016), 50-56.

G. Araujo-Pardo, G. Exoo and R. Jajcay, Small biregular graphs of even girth,
Discrete Math. 339, No. 2 (2016), 658-667.

M. Conder, R. Jajcay, and T. Tucker, Cyclic complements and skew morphisms of groups,
J. Algebra 453 (2016), 68-100.

R. Jajcay and R. Nedela, Half-regular Cayley maps,
Graphs and Combinatorics 31 (2015) 1003-1018.

M. Boben, R. Jajcay and T. Pisanski, Generalized cages,
The Electronic Journal of Combinatorics 22(1) (2015), #P1.77.

G. Exoo, R. Jajcay and J. Siran, Cayley cages,
J. Algebr. Comb. Volume 38, Issue 1 (2013) 209-224.

G. Exoo and R. Jajcay, Recursive constructions of small regular graphs of given degree and girth,
Discrete Mathematics 312 (2012) 2612-2619.

R. Jajcay and J. Siran, Small vertex-transitive graphs of given degree and girth,
Ars Mathematica Contemporanea 4 (2011) 375-384.

R.-Q. Feng, R. Jajcay and Y. Wang, Regular t-balanced Cayley maps for abelian groups,
Discrete Math. 311 (2011) 2309-2316.

G. Exoo and R. Jajcay, On the girth of voltage graph lifts,
Europ. J. of Combinatorics 32 (2011) 554-562.

M. Conder, G. Exoo and R. Jajcay, On the limitations of the use of solvable groups in Cayley graph cage constructions,
Europ. J. of Combinatorics 31 (2010), 1819-1828.

T.B. Jajcayova, R. Jajcay, and E.S. Kramer, The life and mathematics of Dale Marsh Mesner, 1923 - 2009,
Bulletin of the ICA 59 (2010) 9-30.

G. Exoo and R. Jajcay, Properties of Groups for the Cage and Degree/Diameter Problems,
Electronic Notes in Discrete Mathematics 34 (2009) 341-345.

G. Exoo and R. Jajcay, Dynamic cage survey,
Electron. J. Combin., Dynamic Survey 16, September 2008.

M. Conder, R. Jajcay, and T. Tucker, Regular Cayley maps for finite abelian groups,
J. Algebr. Comb. 25, No. 3, 259-283 (2007).

M. Conder, R. Jajcay, and T. Tucker, Regular t-balanced Cayley maps,
J. Comb. Theory, Ser. B 97, No. 3, 453-473 (2007).

R. Jajcay, A. Malnic, and D. Marusic, Counting closed oriented walks in vertex-transitive graphs,
Discrete Math. 307, No. 3-5, 484-493 (2007).

R. B. Richter, R. Jajcay, J. Siran, T.W. Tucker, and M.E. Watkins, Cayley maps,
J. Combin. Theory Ser. B, 95 (2005), no. 2, 189 - 245.

D. Archdeacon, D. Froncek, R. Jajcay, Z. Ryjacek and J. Siran, Regular clique covers of graphs ,
Australas. J. of Combin. 27 (2003), 307--316.

T.B. Jajcayova and R. Jajcay, On the contributions of D.M. Mesner ,
Bull. Inst. Combin. Appl 36 (2002), pp. 46--52.

R. Jajcay and J. Siran, Skew-morphisms of regular Cayley maps ,
Discrete Math. 244 (2002), no 1-3, 167-179.

R. Jajcay, Representing finite groups as regular automorphism groups of combinatorial
structures,
Ars Combinatoria 62 (2002), pp. 51-64.

R. Jajcay, The structure of automorphism groups of Cayley graphs and maps,
Journal of Algebraic Combinatorics 12 (2000), 73-84

T.B. Jajcayova and R. Jajcay, Notes on subtractive properties of natural numbers,
Bulletin of the ICA, 25 (1999), 29-40.

R. Jajcay and C. H. Li, Constructions of self-complementary circulants
with no multiplicative isomorphisms,
Eur. J. Comb. 22, no. 8, 1093-1100.

R. Jajcay and D. Mesner, Embedding arbitrary finite simple graphs into small
strongly regular graphs,
J. Graph Theory 34 (2000), no.1., 1--8

L. G. Chouinard II., R. Jajcay and S. S. Magliveras, Finite groups, in Handbook of
Combinatorial Design (C. Colbourn and J. Dinitz, ed.), CRC Press (1996), 587-614.

R. Jajcay and J. Siran, More constructions of vertex-transitive non-Cayley graphs
based on counting closed walks,
Australasian J. of Comb. 14 (1996), 121-132.

R. Jajcay, Characterization and construction of Cayley graphs admitting regular
Cayley maps,
Discrete Mathematics 158 (1996), 151-160.

R. Jajcay, On a construction of infinite families of regular Cayley maps,
Combinatorica 18 (2) (1998) 191-199

R. Jajcay and J. Siran, A construction of vertex-transitive non-Cayley graphs,
Australasian J. of Combin. 10 (1994), 105-114.

R. Jajcay, On a new product of groups, Europ. J. of Combinatorics 15 (1994),
251-252.

O. Grosek and R. Jajcay, Difference sets on an infinite cyclic semigroup,
JCMCC, 13, (1993), 167-174.

R. Jajcay, Automorphism groups of Cayley maps, Journal of Comb. Theory
Series B 59 (1993), 297-310.

R. Jajcay, Enumeration of border matrices, Matematicke obzory, zv. 31,
(1989), 41-49.

R. Jajcay, Estimates of the number of vector fields on Grassmannians,
RNDr-thesis at the Comenius University, (1988).



R. Jajcay and T. Jajcayova, The Mathematics of Various Entertaining Subjects: Research in Recreational Math, edited by Jennifer Beineke and Jason Rosenhouse,
a review for the London Mathematical Society Newsletter, April 2016.

R. Jajcay and T. Jajcayova, Mathema: an interactive book for iPad, by Hugo Parlier and Paul Turner,
a review for the London Mathematical Society Newsletter, October 2015.

R. Jajcay and T. Jajcayova, Really big numbers, by Richard Evan Schwartz,
a review for the London Mathematical Society Newsletter, November 2014.



J. Siran, R. Jajcay (Eds.), Symmetries in Graphs, Maps, and Polytopes, 5th SIGMAP Workshop, West Malvern, UK, July 2014,
Springer Proceedings in Mathematics & Statistics 159 (2016).

Member of the Editorial Board of Ars Mathematica Contemporanea




Reviewer for Zentralblatt fur Mathematik and Mathematical Reviews


Refereed textbooks on Numerical Methods in C, Number Theory, Mathematical Reasoning,
Differential Equations, Algebra and Trigonometry,
and Discrete Mathematics


Refereed for Graphs and Combinatorics, JCMCC, J. of Combinatorics, Electronic J. of Comb.,
J. of Comb. Design, Australasian J. of Comb., Ars Combinatoria, J. of Graph Th.,
J. of Comb. Th. B, Information and System Sciences, Discrete Math., European J. of Comb.,
Tatra Mountains Math. J., Mathematica Slovaka,
, Acta Mathematica Sinica,
Ars Mathematica Contemporanea and Information Sciences


Return to Robert Jajcay's Home Page